# SDR DALA2023081406604

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 72,893 hours, 29,104 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2913432) WHILE OVERNIGHT IN MIA, THE AIRCRAFT ENCOUNTERED GROUND DAMAGE RESULTING IN A DENT AND GOUGE DAMAGE COMMON TO THE FWD CARGO DOOR SURROUND SKIN.MAINTENANCE REPAIRED DAMAGE PER ERA 611132-14.
